MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN HYBRID GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GWR419588
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, after accessing the coronary sinus and trying to place the left ventricular (lv) lead in the posterolateral vein, the physician injected contrast and extravasation of the contrast was observed in the area where the guidewire had been manipulated.It was noted that the patient had chest pain and experienced a vagal reaction but recovered without any issues after serum therapy and medication.An echo revealed a slight detachment of pericardial leaves around the right ventricle and the right atrioventricular groove.Due to this issue the procedure was aborted.The lead was not used.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN HYBRID GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13997454
Report Number1220452-2022-00030
Device Sequence Number19941547
Product Code DQX
UDI-Device Identifier00643169452411
UDI-Public00643169452411
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2023
Device Model NumberGWR419588
Device Catalogue NumberGWR419588
Device Lot Number0010859012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/04/2022
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale